# SDR KCSA07027

- Difficulty date: March 24, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N715CK
- Make and model: Boeing 747209B
- Aircraft serial: 22447
- Aircraft time: 83,715 hours, 20,262 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LOUD RUMBLE DURING CRUISE ACCOMPANIED BY ACRID ODOR.  TURNED OFF FLIGHT DECK FAN.  RUMBLE IMMEDIATELY STOPPED, ODOR DISSIPATED IN APPROXIMATELY THREE MINUTES.
